# SDR AU970683

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr 320LANCAIR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pivot
- Part number: GM0013
- Condition: Cracked
- Location: Mlg Lug
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR PIVOT LUGS CRACKED - AIRCRAFT HAD BEEN MODIFIED 28 HOURS PREVIOUSLY BY FITMENT OF HEAVY DUTY OUTBACK LANDING GEAR KIT - COMPARISON OF THE LH AND RH MAIN LANDING GEAR LUGS FOUND THAT THE MATERIAL THICKNESS ON THE CRACKED LH LUGS WAS ONLY 3.175MM (0.125IN) COMPARED TO 6.35MM (0.25IN) ON THE RH LANDING GEAR LUGS - INVESTIGATION FOUND THAT THE LANDING GEAR KIT SUPPLIED CONTAINED ONE HEAVY DUTY LEG AND ONE LIGHT DUTY LEG
